# SDR YN8R201307310001

- Difficulty date: July 31, 2013
- Submitted: July 31, 2013
- Operation: General aviation
- Aircraft: G-CGS
- Make and model: Cessna 421C
- Aircraft serial: 421C1055
- Aircraft time: 3,926 hours
- Engine: Cont GTSIO520N
- Engine time: 698 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RR36090C
- Part serial: B959
- Condition: Leaking
- Location: Lt Engine Fuel
- Part time: 3,926 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER FUELING, PILOT NOTICED FUEL DRIPPING FROM GANG DRAIN BENEATH ENGINE.  DISCOVERED FUEL WAS DRIPPING FROM ENGINE DRIVEN FUEL PUMP AT A RATE OF A DROP EVERY THREE SECONDS.
